Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness and pain in the head and forehead after an injury. MRI, X-ray not done. Is the pain due to head injury?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions

Hello. My name is XXXXXXX and I have been feeling some dizziness & some pain at my head and forehead for over 22 days now. The pain sometimes comes and goes, I feel as if my head is tight and I feel slightly dizzy sometimes especially when sleep and wake up. I had a car accident last December in Algeria and I hit my forehead on to the passenger seat next to me and the pain that I have now is my forehead on the place I hit my head On that day I had an ultrasound on my stomach and the X XXXXXXX on my head and they found nothing. I DID NOT carry out a Magnetic resonance imaging (MRI) and I DID NOT carry out a X-ray computed tomography. Two of the passengers died and I had cuts and bruises and a big blue eye which then turned into partially red and returned to normal within two months. Do you think these could be linked with my accident or is this normal? Could it be a result of medications (if yes how long those effects take to go off? If so please explain how? If the pain is related to my past car accident and head injury please explain what kind of things/damages/cases Iam expecting to have. I massage my forehead the pain eases. Please help me, I am scarred.
Posted Fri, 29 Jun 2012 in Head Injuries
Answered by Dr. Aparna Kohli 8 hours later
Thanks for writing in.
I do not think that your headache is related to your accident. Usually, people who have a headache due to head injury would have some kind of bleeding inside the skull. However, these people also lose consciousness at some point in time after the accident. Since that was not the case with you, the possibility that the headache being caused by the accident is unlikely.
It is possible that your headache is related to your medications (particularly Stediril which contains Norgestrel) or your allergies ( which can block your sinuses and cause headache). I would suggest that you do the following in order to help me identify the cause:
a. Take steam inhalation twice a day
b. Take tablet cetrizine 10 mg once a day for 2 days

If you have relief in your symptoms, it would mean that the headache is due to your allergies. If there is no relief, it could be due to Norgestrel and you should speak with your physician on replacing the drug with a more suitable alternative.
Hope this helps. I would be happy to address any more concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor